Advanced search

Linear point sets and Redei type k-blocking sets in PG(n, q).

Leo Storme (UGent) and P SZIKLAI
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Storme, Leo, and P SZIKLAI. 2001. “Linear Point Sets and Redei Type K-blocking Sets in PG(n, Q).” Journal of Algebraic Combinatorics 14 (3): 221–228.
APA
Storme, L., & SZIKLAI, P. (2001). Linear point sets and Redei type k-blocking sets in PG(n, q). JOURNAL OF ALGEBRAIC COMBINATORICS, 14(3), 221–228.
Vancouver
1.
Storme L, SZIKLAI P. Linear point sets and Redei type k-blocking sets in PG(n, q). JOURNAL OF ALGEBRAIC COMBINATORICS. 2001;14(3):221–8.
MLA
Storme, Leo, and P SZIKLAI. “Linear Point Sets and Redei Type K-blocking Sets in PG(n, Q).” JOURNAL OF ALGEBRAIC COMBINATORICS 14.3 (2001): 221–228. Print.
@article{137382,
  author       = {Storme, Leo and SZIKLAI, P},
  issn         = {0925-9899},
  journal      = {JOURNAL OF ALGEBRAIC COMBINATORICS},
  language     = {eng},
  number       = {3},
  pages        = {221--228},
  title        = {Linear point sets and Redei type k-blocking sets in PG(n, q).},
  volume       = {14},
  year         = {2001},
}

Web of Science
Times cited: